# SDR AALA201811029009

- Difficulty date: November 1, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 52,096 hours, 30,594 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LANYARD FOR THE LT OVERWING DOOR, DOES NOT REMAIN CLOSED.  FREED UP THE LATCH. OPS CHECKED GOOD.
